Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
192 Doctors are Online

What causes frequent urination and thirsty with high FBS? - Online Doctor Chats

Date : 08-Jun-2014
User rating for this question
Very Good Posted in: Diabetes
Answered by

General & Family Physician
Practicing since : 2003
Answered : 1554 Questions
Doctor:Hi,
Please proceed with your query
User:Hi doctor
User:For last few days i has frequent unination, thirstyness so i checked my blood sugar yesterday
User:FBS is 189 where as PPBS is 270
User:Am I diabetic now?
Doctor:Yes
Doctor:FBS more than 125 is considered diabetic
User:ok
Doctor:more than 200 as PPBS also saays the same
User:But last year XXXXXXX 2013 i had FBS 95 and PPBS 135 so with in a year this will increase this much?
Doctor:Yeah
Doctor:You can however test it again after one month
User:OK Should I consult doctor immediately for medication?
Doctor:for doubly confirmation
User:Actually last few weeks i was too much thusrty where as today morning I took one glass of bitter gourd juice afterwards i dint feel at all
Doctor:Yes
Doctor:That is ok but you should consult doctor first
User:Ok can you siggest good diabetic clinic near by K R Puram???
User:rammurthynage or banaswady in ORR?
User:Ok Thanks a lot doctor
User:bye
Doctor:MS Diabetes and Skin Centre
Doctor:Indiranagar is the nearest that you have
User:Ok
User:Thanks a lot doctor
User:bye for now
Doctor:Thanks for visiting me here. Bye for now.
Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor